# SDR BAQA093336

- Difficulty date: February 14, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N584AE
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0288
- Aircraft time: 154 hours
- Engine: Pwa PW206A
- System (JASC): 6720 · Tail Rotor Control System
- Part: Actuator
- Part number: 41800876800
- Part serial: 191
- Condition: Unserviceable
- Location: Tail Rotor
- Part time: 1,445 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACTUATION LIGHT AMBER LETTER Y ILLUMINATE ON DFD.  UNIT WAS CANNED FROM A/C S/N 0132.  HARDCARD ENCLOSED REPLACED WITH SERVICABLE UNIT.  02/27/2004
